# SDR WX0A2025012732282

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N297NV
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- Aircraft time: 53,590 hours, 18,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 937474
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L/H OVERWING EMERGENCY EXIT LIGHTS INOP / REMOVED AND REPLACED L/H MID CABIN EPSU BATTERY REF AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A OPS CHECK GOOD."
